Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  


The Department of Mathematics, University of the Punjab Lahore, publishes Punjab University Journal of Mathematics. PUJM is included in Master Journal List - Emerging Sources Citation Index. The journal has received an impressive impact factor of 1.0, in recently released Journal Citation Reports by Thomson Reuters, highlighting its growing influence and significance within the academic community. The frequency of the journal is Monthly Basis. The journal is meant for publication of research papers in all branches of Mathematics. The copy of the journal in full text is freely accessible, in order to promote the research in Mathematics. The hard copy of the journal will be supplied free of cost in exchange with other journals of Mathematics.

The abbreviated key title assigned by ISSN body is Punjab Univ. J. Math.

The first issue of the journal was published in 1967 by Prof. Dr. Syed Manzur Hussain (Late).

Presently, the following journals are being received in exchange with PUJM;

•  Journal of Applied Mathematics and Computing
•  Glasgow Mathematical Journal
•  Michigan Mathematics Journal
•  Illinois Journal of Mathematics
•  Tokyo Journal of Mathematics
•  Journal of Mathematics of Kyoto University
•  Mathematics Journal of Toyama University
•  Journal of the Mathematical Society of Japan
•  Mathematical Journal of Okayama University
•  Annals of Mathematics
•  Rendiconti
•  Southeast Asian Mathematical Society
•  Extracta Mathematicae
•  Hiroshima Mathematical Journal
•  Portugaliae Mathematica
•  Revista Matematica Complutense

  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved